Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 3, Pages 253-258
http://dx.doi.org/10.1155/S1048953388000188

The simulation language SIMAN on microcomputers and mainframes

Department of Mathematics and Computer Science, Valparaiso University, Valparaiso 46383, IN, USA

Accepted 1 August 1988

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.